VOL. 12 · NO. 2 | 2012
 
VIEW ALL ABSTRACTS +
Front Matter
Commun. Math. Anal. 12 (2), (2012)
No abstract available
Articles
Tadie
Commun. Math. Anal. 12 (2), 1-10, (2012)
KEYWORDS: radial homogeneous function, radial logarithmic function, norm of derivatives in higher dimensions, exact value, 35J60, 35J70, 34C10
F. Gao, Y. Lin, Z. Liu
Commun. Math. Anal. 12 (2), 11-25, (2012)
KEYWORDS: parametrized Littlewood-Paley operator, logarithmic type Lipschitz condition, $L^p$ boundedness, 42B20
R. A. Blaya, T. M. García, J. B. Reyes
Commun. Math. Anal. 12 (2), 26-33, (2012)
KEYWORDS: Non-rectifiable curve, Fractional dimension, jump problem, Cauchy integral, analytic functions, 30E25, 28A80
N. Latif, I. Perić, J. Pečarić
Commun. Math. Anal. 12 (2), 34-57, (2012)
KEYWORDS: convex function, majorization, ‎generalized Favard's inequality, positive semi-definite matrix, exponential convexity, Log-convexity, Lypunov's inequality, Dresher's type of means, ‎Cauchy means, 26A24, 26A51‎, 26D15
P. Massopust
Commun. Math. Anal. 12 (2), 58-70, (2012)
KEYWORDS: Complex B-spline, Dirichlet average, Weyl fractional derivative and integral operator, $R$hypergeometric function, moments, Appell functions, Lauricella functions, 41A15, 26A33, 41A63, 33C65
C. Ida
Commun. Math. Anal. 12 (2), 71-84, (2012)
KEYWORDS: Vertical foliation, complex Finsler structure, Liouville distribution, Dolbeault cohomology, 53B40, 53C12, 32C35
M. Benchohra, B. Hedia
Commun. Math. Anal. 12 (2), 85-101, (2012)
KEYWORDS: Differential equation, state-dependent delay, fixed point, infinite delay, measure of noncompactness, unbounded domain, 34B15, 34G20, 34K10
X. Y. Lu
Commun. Math. Anal. 12 (2), 102-119, (2012)
KEYWORDS: Optimal transport, Euler scheme, dynamic evolution, average distance, 49Q10, 49J40, 49L15
Y. H. Chen
Commun. Math. Anal. 12 (2), 120-136, (2012)
KEYWORDS: $p$-Laplacian equation, nodal solution, Nehari manifold, 35J05, , 35J20, 35J60
Back to Top